... couple of weeks for depression but I seen my new GP today and he said its not good to take the both as it can stop your heart from beating and that this was a warning why didn't my old GP say anything have I got anything to worrun about
The new GP is worried that you would get Seratonin Syndrome, my Sister had it from taking handfuls of tramadol. I haven't heard of it stopping your heart unless you take a lot of Mg's. I take Lexapro 20 Mg. & Triavil, which has I believe 40 Mg's of Amytriptiline in it and as long as you take them as prescribed I think your new GP was over reacting. Unless you have a special sensitivity to SSRI's that you didn't mention. Just curious, has the Amytriptyline actually done anything for your pain?
Hi, Ayesh! Your doctor is concerned with serotonin syndrome which, while potential serious, is extremely rare if the dosages taken are controlled and the patient monitored.
I've taken multiple antidepressants for decades with no problems ~ but I see my doctors regularly for routine check-ups.
Best wishes, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2010 • 2 answers
Posted 5 Aug 2010 • 1 answer
Posted 19 Aug 2011 • 6 answers
I have been put on fluoxetine 20mg/day in the past, then they switched me to Citalopram 20mg/day, I?
Posted 7 Jan 2015 • 3 answers
Posted 13 Sep 2016 • 1 answer